# SDR 07FDEA03067

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6556129
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO PIT DOOR CUTOUT, LWR SILL SLANT WEB HAS CORROSION COMING FROM UNDER THRESHOLD SUPPORT FITTING AT STA 986, WEB ALSO HAS MANY OTHER SPOTS MARKED FWD TO STA 950E PLUS 10".  REMOVED THRESHOLD SUPPORT FITTING PER SRM 51-30-2.  REMOVED CORROSION PER 51-10-6 PG 4 AND 5, NDT FOR MATERIAL LOSS, .003".  WITHIN LIMITS PER SRM 53-10-1 PG 1-3.  TREATED AND PRIMED PER SRM 51-30-2, PG 13 AND 14.  THIS IS A CORROSION LEVEL 1.
